Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Heart disease, diabetic, excessive thirst, medicines review - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :how can i help you
User :   HELLO
User :   sir
User :my father is abt 58 years old
User :   he is heart patient
Doctor :   ok
User :   but from 6 months he suffer from diabetes .. today i take him to the lab n test for HbA1c is result is 6.0%
Doctor :   ok
User :   he feels thirsty all day long
Doctor :   it is under control
User :   loosing his weight too
Doctor :   ok
User :   wht should i do
Doctor :   Is he using any medication for his heart problem
User :   yeah
User :   but now he leave all medicines due to thirst problem he say that they are too hot
Doctor :   Do you know the name of those drugd
User :   ascard 75 mg
User :   lipix 10 mg
User :   rolip 5 mg
User :   herbessor 30 mg
User :   zestril
Doctor :   herbessor 30 mg .. this is diuretic
Doctor :   might be culprrit for his symptoms
Doctor :   take him to the physician
Doctor :   and have a review on his drug dosages

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor